MathSciNet Relay Station
MathSciNet bibliographic data
MR2350201 (2008k:46141) 46H05 (47B47)
Miura, Takeshi; Oka, Hirokazu; Hirasawa, Go; Takahasi, Sin-Ei Superstability of multipliers and ring derivations on Banach algebras. Banach J. Math. Anal. 1 (2007), no. 1, 125–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement